EconPapers    
Economics at your fingertips  
 

The asymptotic variance of the estimated roots in a cointegrated vector autoregressive model

Soren Johansen

Journal of Time Series Analysis, 2003, vol. 24, issue 6, 663-678

Abstract: Abstract. We show that the asymptotic distribution of the estimated stationary roots in a vector autoregressive model is Gaussian. A simple expression for the asymptotic variance in terms of the roots and the eigenvectors of the companion matrix is derived. The results are extended to the cointegrated vector autoregressive model and we discuss the implementation of the results for complex roots.

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2003.00328.x

Related works:
Working Paper: The Asymptotic Variance of the Estimated Roots in a Cointegrated Vector Autoregressive Model (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:24:y:2003:i:6:p:663-678

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:jtsera:v:24:y:2003:i:6:p:663-678